# SDR CA990125007

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 582NC4
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, CORROSION WAS FOUND ON PROPELLER BLADE SURFACE AND IN THE COUNTERWEIGHT GROOVE.
